# SDR UPS804666

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 810
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE FOUND LT WING OUTBOARD L/E RIB, STA XFS 810.00 IS CRAKCED AT THE AFT UPPER RIVET.  MAINTENANCE INSTALLED ANGLE REPAIR IAW SRM 57-2-0 AND 51-1-20D.
